# SDR P5CA9801054

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND AT UPPER DECK SEAT TRACK BS 480 TO 630 LBL 64.  CORROSION REMOVED AND AREA REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
